# SDR IPXA2015063090675

- Difficulty date: June 16, 2015
- Submitted: July 1, 2015
- Operation: Air carrier
- Aircraft: N273UP
- Make and model: Doug MD-11F
- Aircraft serial: 48574
- Aircraft time: 60,456 hours, 11,090 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Part number: NRC67622
- Part serial: WAE123
- Condition: Delaminated
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C, RT INBD FLAP VANE LOWER SKIN DELAMINTED.  ACCOMPLISHED PERMANENT REPAIR ON RT INBD FLAP VANE LOWER SURFACE 70.5" TO 77" FROM INBD EDGE 9.6" TO 20.7" FROM T/E IAW SRM 57-50-80, REPAIR 2.
